# SDR AALA202202070336

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A300*
- Aircraft serial: 1447
- Aircraft time: 67,826 hours, 25,763 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR STUCK. FREED LAVATORY DOOR.
